# SDR REXA2022101102227

- Difficulty date: October 6, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670322333
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND RH SIDE SEAT RAIL BETWEEN FS 379.00-483.00.	REPLACED RH SIDE SEAT RAIL FOR FS 379.00-483.00 IAW CRJ900 AMM 53-00-49-400-801-A07
